# SDR AALA202410298366

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 33,878 hours, 13,892 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT-HAND AFT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR REQUIRES SERVICE. SERVICED #4 DOOR RIGHT-HAND DAMPER PER AMM 52-10-00.
